MathSciNet Relay Station
MathSciNet bibliographic data
MR1079889 28D05 (47A35)
del Junco, Andrés; Lemańczyk, Mariusz Generic spectral properties of measure-preserving maps and applications. Proc. Amer. Math. Soc. 115 (1992), no. 3, 725–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement